A certain projection method of solution of ill-posed problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1971), pp. 28-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_11_a4,
author = {V. V. Vasin},
title = {A~certain projection method of solution of ill-posed problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {28--32},
year = {1971},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_11_a4/}
}
V. V. Vasin. A certain projection method of solution of ill-posed problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1971), pp. 28-32. http://geodesic.mathdoc.fr/item/IVM_1971_11_a4/